# SDR HEEA073032

- Difficulty date: May 7, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N724PH
- Make and model: Bell 407
- Aircraft serial: 53327
- Aircraft time: 2,485 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Adapter
- Part number: 406010107105
- Part serial: A4041
- Condition: Corroded
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR HUB ADAPTER CORRODED.
